# SDR FDEA201507212287

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 627 hours, 20,421 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02545
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, WHEN SELECTING FLAPS UP, HAD A LE DISAGREE EICAS.  FLAP INDICATOR SHOWED STUCK BETWEEN 1 DEGREE & UP.  PERFORMED CHECKLIST & RETURNED TO DEPARTURE.  R & R FSEU IN NR 1 POSITION.  OPS CHECKED IAW AMM 27-51-01-2 PAGE 1-16.  FLAPS & SLATS OPERATED NORMAL, NO EICAS MESSAGES.  ACFT OK FOR SERVICE.
